Acc akut 200
ACC acut 600 effervescent in (20) N
ACC 600 should not acute because of the high content of active ingredient to be used in children under 14 years. In infants and young children under 1 year may be applied only to acetylcysteine vital indication and strict medical supervision. ACC Akut should not be used in cases of hypersensitivity to acetylcysteine or any of the recipients.
Pregnancy and lactation:
There is insufficient experience with the use of acetylcysteine present in pregnancy and lactation, ACC akut should not be taken during that time . Animal studies indicate no evidence of a fruit-damaging potential of the substance.
Dosage: Unless otherwise prescribed, the following dosage is recommended: • Adults and adolescents over 14 years: 2 times daily 1/2 effervescent tablet ACC acute acutely 600 or 1 time daily 1 tablet (ACC corresponding to 600 mg of acetylcysteine per day).
Nature and duration of use: acute ACC 600 effervescent tablets after meals, in a glass of water, taken.
The mucolytic effect of acetylcysteine is improved by hydration. The duration of treatment of 600 acute ACC depends on the nature and severity of the disease and should be decided by a physician. ACC ® without medical advice you should not be taken longer than 4-5 days.
For children ACC acute junior effervescent tablets are also available.
Information for Patients: To support the mucolytic effect of acetylcysteine, is an adequate fluid intake (at least 2-3 liters per day in adults) is correct durability.
ACC akut is protected against humidity. Below 25 C.
ACC akut 600 mg acute cough solver. Drug: acetylcysteine. Application: For the mucus easier to cough up the solution and respiratory disease with mucus. Contains lactose and sodium compounds.
Take special care when taking ACC ® 600 mg acute cough solver is required
Very rarely has been reported on the occurrence of serious skin reactions such as Stevens-Johnson syndrome and Lyell's syndrome in temporal association with the use of acetylcysteine. In new onset of skin and mucosal changes should therefore medical advice should be sought immediately and the use of acetylcysteine ??be terminated.
In liver or kidney failure should ACC ® 600 mg acutely Hustenlöser not be used to prevent a further supply of nitrogenous substances.
Caution is advised if you suffer from asthma or a stomach or intestinal ulcer or have had in the past.
Give children under 2 years acetylcysteine ??only after consultation with the doctor, because it has not been sufficient experience for a general recommendation for this age group.
ACC ® 600 mg acute cough remover should not be used because of the high content of active ingredient in children under 14 years. For this drug are available with lower potency.
Concomitant use of ACC ® 600 mg of acute cough and cough-solver forming agents (cough suppressants) may be due to the limited cough reflex is a dangerous build up of secretion, so that the indication should be made to this combination treatment with particular care.
From experimental studies, there are indications of a weakening effect of antibiotics (tetracyclines, aminoglycosides, penicillins) by acetylcysteine.
For safety reasons, the use of antibiotics separately and in a time lag of at least 2 hours apart place. This
does not affect medicines containing cefixime or loracarbef. These can be used concomitantly with acetylcysteine.
There is no information on excretion in breast milk of acetylcysteine. Therefore, you should use ACC ® 600 mg acutely Hustenlöser during lactation only if your treating physician deems it absolutely necessary.
Ask before taking any medicine your doctor or pharmacist.
Driving and using machines
There are no special rules.
Important information about some of the ingredients of acute ACC ® 600 mg Hustenlöser
1 tablet contains 6.03 mmol (138.8 mg) of sodium.
If you are on a low sodium diet, you should take this into account.
This medicine contains lactose. Please ACC ® 600 mg acutely Hustenlöser so only after consulting with your doctor if you are aware that you have an intolerance to some sugars.
.Adolescents and adults over 14 years
Total daily dose (effervescent tablets):
2 times daily, 1 / 2 or 1 times daily 1 (corresponding to 600 mg of acetylcysteine ??per day)
Type of Application
Take an acutely ACC ® 600 mg Hustenlöser after meals.
The effervescent tablets are divisible.
Please solve the effervescent tablet in a glass of water and drink the contents of the glass completely.
Duration of treatment
If the symptoms worsen or no improvement occurs after 4-5 days, you should consult a physician.
Please talk to your doctor or pharmacist if you have the impression that the effect of acute ACC ® 600 mg Hustenlöser is too strong or too weak.
If you have a larger amount of ACC ® 600 mg taken acutely Hustenlöser than you should
In overdose symptoms of irritation in the gastrointestinal tract can range (eg, abdominal pain, nausea, vomiting, diarrhea) occur.
Serious side effects or symptoms of poisoning are also at extreme overdose not yet been observed. On suspicion of an acute overdose with ACC ® 600 mg Hustenlöser please contact to your doctor.
If you have forgotten to take ACC ® 600 mg acutely Hustenlöser
If you miss ACC ® 600 mg acutely Hustenlöser take or have taken too little, please set the next time the ACC ® acute ingestion of 600 mg Hustenlöser continue as described in the dosage instructions.
What side effects are possible?
Like all medicines, ACC ® 600 mg acutely Hustenlöser cause side effects, although not everybody gets them.
In the assessment of adverse events following frequencies are used:
very common: more than 1 in 10
common: less than 1 in 10 but more than 1 in 100
uncommon: less than 1 in 100 but more than 1 in 1,000
rare: less than 1 in 1,000, but more than 1 in 10,000
very rare: less than 1 in 10,000 patients, including isolated reports
Uncommon: allergic reactions (itching, hives, skin rash, difficulty breathing, heart rate acceleration and blood pressure), headache,
Very rare: anaphylactic reactions, including shock
Rare: dyspnea, bronchospasm - predominantly in patients with bronchial asthma bronchial hyperreaktivem
Uncommon: oral mucositis, abdominal pain, nausea, vomiting and diarrhea
Very rarely been reported on the occurrence of bleeding associated with the administration of acetylcysteine, partially in the context of hypersensitivity reactions.
In the event of the first signs of a hypersensitivity reaction (see above) may acutely ACC ® 600 mg Hustenlöser not be taken again.
Please consult a physician in this case.
Tell your doctor or pharmacist if any of the side effects gets serious, or if you notice any side effects,
not listed in this leaflet.
How to store ACC ® 600 mg acute cough solver?
Keep out of reach and sight of children!
You may not use this medicine after the date printed on the carton and tablet strip expiration date. The expiry date
refers to the last day of the month.
This medicinal product does not require special storage conditions.
For more information
What does ACC ® 600 mg acutely Hustenlöser
The active ingredient is acetyl.
1 effervescent tablet contains 600 mg of acetylcysteine.
The other ingredients are ascorbic acid (vitamin C) (E 300), anhydrous citric acid (Ph.Eur.) (E 330), lactose, mannitol (Ph.Eur.) (E421), sodium carbonate, sodium citrate 2H 2 O (E 331 ), sodium (E 952), sodium bicarbonate, sodium saccharin-2 H2O, flavors (blackberry).
Note to diabetics
1 effervescent tablet contains 0.01 BU.
ACC ® 600 mg as an acute cough solver looks like and contents of the pack
ACC ® 600 mg acute cough remover is available in packs of 10 (N1), 20 (N1) and 40 (N2) effervescent tablets.
Price includes VAT and free UK delivery
|Google_Product_Category||Health & Beauty > Health Care|
Zeel T Ointement